C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER 4F MAXIMAL BARRIER TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that picc had pin hole fractures near the 4 cm mark as the line was leaking as you inject saline.Line had been in place for 1 month.No other information was provided.Additional information received: it was reported, "when you flush the picc line, fluid appears under the tegaderm site.The dressing was changed, no kinks at the entry and therefore the decision was to place another line on the opposite arm.This patient needed the picc line for several more weeks of antibiotic treatment.Once approved, the removal of the existing picc is removed and noted that there is a pinhole along the line where fluid leaks out.".